Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 105, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Oct 25, 2012, 8:45 AM CDT for Florence County, Forest County, Vilas County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2012, 8:45 AM CDT (13:45 UTC)
- Expired
- Oct 25, 2012, 9:28 AM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Florence County, WI, Forest County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 124 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
201
WUUS53 KGRB 251345
SVRGRB
WIC037-041-125-251445-
/O.NEW.KGRB.SV.W.0105.121025T1345Z-121025T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
845 AM CDT THU OCT 25 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEAST WISCONSIN...
FOREST COUNTY IN NORTHEAST WISCONSIN...
EASTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 945 AM CDT
* AT 841 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF BOULDER
JUNCTION TO 12 MILES EAST OF RHINELANDER TO 5 MILES NORTHWEST OF
PEARSON...AND MOVING NORTHEAST AT 85 MPH.
* LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...CRANDON...PHELPS...POPPLE RIVER...TIPLER...
FLORENCE...HOMESTEAD AND STAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4599 8866 4602 8851 4593 8810 4587 8807
4581 8813 4578 8805 4572 8807 4572 8842
4559 8843 4537 8892 4546 8892 4546 8905
4589 8905 4590 8917 4585 8918 4586 8930
4590 8930 4590 8957 4598 8967 4617 8923
TIME...MOT...LOC 1345Z 237DEG 74KT 4598 8944 4564 8907
4544 8901
WIND...HAIL 60MPH 1.00IN
$$
TH4 follow-up statements
091
WWUS53 KGRB 251358
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
858 AM CDT THU OCT 25 2012
WIC037-041-125-251445-
/O.CON.KGRB.SV.W.0105.000000T0000Z-121025T1445Z/
FLORENCE WI-FOREST WI-VILAS WI-
858 AM CDT THU OCT 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
VILAS...FOREST AND FLORENCE COUNTIES UNTIL 945 AM CDT...
AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF PHELPS TO 9 MILES
SOUTHWEST OF POPPLE RIVER TO 6 MILES EAST OF CRANDON...MOVING
NORTHEAST AT 85 MPH.
LOCATIONS IMPACTED INCLUDE...
POPPLE RIVER...TIPLER...FLORENCE...HOMESTEAD...LAONA...WINDSOR DAM
CAMPGROUND...NEWALD AND CAVOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4599 8867 4602 8851 4600 8849 4601 8846
4594 8814 4593 8810 4589 8810 4587 8807
4581 8813 4578 8805 4572 8807 4572 8842
4559 8843 4544 8883 4552 8896 4589 8905
4590 8930 4597 8932 4608 8940 4617 8923
TIME...MOT...LOC 1357Z 237DEG 74KT 4612 8914 4577 8877
4557 8871
WIND...HAIL 60MPH 1.00IN
$$
TH574
WWUS53 KGRB 251405
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
905 AM CDT THU OCT 25 2012
WIC125-251414-
/O.CAN.KGRB.SV.W.0105.000000T0000Z-121025T1445Z/
VILAS WI-
905 AM CDT THU OCT 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VILAS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4599 8867 4602 8851 4600 8849 4601 8847
4598 8842 4599 8838 4596 8832 4597 8826
4593 8810 4589 8810 4587 8807 4581 8813
4578 8805 4572 8807 4572 8842 4559 8843
4554 8875 4558 8889 4598 8894 4607 8893
TIME...MOT...LOC 1404Z 237DEG 74KT 4620 8896 4585 8859
4567 8864
$$
WIC037-041-251445-
/O.CON.KGRB.SV.W.0105.000000T0000Z-121025T1445Z/
FLORENCE WI-FOREST WI-
905 AM CDT THU OCT 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FOREST AND FLORENCE COUNTIES UNTIL 945 AM CDT...
AT 902 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF PHELPS TO POPPLE
RIVER TO 10 MILES SOUTH OF POPPLE RIVER...MOVING NORTHEAST AT 85 MPH.
LOCATIONS IMPACTED INCLUDE...
TIPLER...FLORENCE...HOMESTEAD...LOST LAKE CAMPGROUND...MORGAN LAKE
CAMPGROUND...ARMSTRONG CREEK...FENCE AND LASALLE FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4599 8867 4602 8851 4600 8849 4601 8847
4598 8842 4599 8838 4596 8832 4597 8826
4593 8810 4589 8810 4587 8807 4581 8813
4578 8805 4572 8807 4572 8842 4559 8843
4554 8875 4558 8889 4598 8894 4607 8893
TIME...MOT...LOC 1404Z 237DEG 74KT 4620 8896 4585 8859
4567 8864
WIND...HAIL 60MPH 1.00IN
$$
TH649
WWUS53 KGRB 251411
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
911 AM CDT THU OCT 25 2012
WIC041-251421-
/O.CAN.KGRB.SV.W.0105.000000T0000Z-121025T1445Z/
FOREST WI-
911 AM CDT THU OCT 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FOREST COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4600 8849 4601 8846 4598 8842 4599 8838
4596 8832 4597 8824 4595 8823 4593 8810
4589 8810 4587 8807 4581 8813 4578 8805
4572 8807 4572 8861 4575 8868 4599 8867
4602 8851
TIME...MOT...LOC 1411Z 237DEG 74KT 4628 8878 4593 8841
4575 8847
$$
WIC037-251445-
/O.CON.KGRB.SV.W.0105.000000T0000Z-121025T1445Z/
FLORENCE WI-
911 AM CDT THU OCT 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FLORENCE
COUNTY UNTIL 945 AM CDT...
AT 907 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES EAST OF WATERSMEET TO 6
MILES EAST OF TIPLER TO 8 MILES SOUTHEAST OF POPPLE RIVER...MOVING
NORTHEAST AT 85 MPH.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...HOMESTEAD...FENCE...LASALLE FALLS...COMMONWEALTH...
AURORA AND SPREAD EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4600 8849 4601 8846 4598 8842 4599 8838
4596 8832 4597 8824 4595 8823 4593 8810
4589 8810 4587 8807 4581 8813 4578 8805
4572 8807 4572 8861 4575 8868 4599 8867
4602 8851
TIME...MOT...LOC 1411Z 237DEG 74KT 4628 8878 4593 8841
4575 8847
WIND...HAIL 60MPH 1.00IN
$$
TH644
WWUS53 KGRB 251428
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
928 AM CDT THU OCT 25 2012
WIC037-251437-
/O.CAN.KGRB.SV.W.0105.000000T0000Z-121025T1445Z/
FLORENCE WI-
928 AM CDT THU OCT 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR FLORENCE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4600 8849 4601 8846 4598 8842 4599 8838
4596 8832 4597 8824 4595 8823 4593 8810
4589 8810 4587 8807 4581 8813 4578 8805
4572 8807 4572 8861 4575 8868 4599 8867
4602 8851
TIME...MOT...LOC 1427Z 237DEG 74KT 4646 8838 4611 8801
4593 8807
$$
THWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:18 AM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Oct 25, 3:18 AM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 318 AM CDT THU OCT 25 2012 .SYNOPSIS...HEAVY RAIN TODAY...THEN MUCH COLDER FOR THE REST OF THE FORECAST PERIOD. LNGWV TROF WAS LOCATED OVER THE ROCKIES...WITH A RIDGE OVER THE ERN GREAT LAKES RGN. STG BLOCKING WAS IN PLACE DOWNSTREAM OVER THE NORTH ATL. ROCKIES TROF WL SHIFT EWD INTO THE GREAT LAKES RGN AND DEEPEN...AND IN THE PROCESS...SHARPEN THE ERN NOAM RIDGE WHICH IS LOCKED IN PLACE BY THE ATL BLOCKING. DURING THE LATTER PART OF THE PERIOD...A BROAD LOW-AMPLITUE RIDGE WL BUILD NR THE WEST COAST... WHILE THE TROF/RIDGE COMBINATION OVER ERN NOAM BASICALLY EVOLVE INTO A PORTION OF THE ATL BLOCK. TEMPS WL DROP OFF SHARPLY WITH THE PASSAGE OF THE COLD FRONT TDA...THEN REMAIN AT LEAST A LITTLE BLO NORMAL FOR THE REST OF THE FCST PERIOD. EXPECT MAJOR PCPN EVENT TDA WITH ONLY SCT LGT PCPN AFTER THAT. && .SHORT TERM...TDA/TNGT/FRI. MAIN CONCERN IS WHAT APPEARS TO BE A HEAVY RAIN EVENT UNFOLDING ACRS THE AREA. UNSEASONABLY MOIST AIR WL BE ACTED UPON BY STG DYNAMICS WITH INCOMING COLD FRONT AND UPR TROF. PCPN TOTALS WITH SHRA/TSRA THUS FAR HAVE BEEN VERY IMPRESSIVE...AND WITH COVERAGE EXPECTED TO INCREASE AND PCPN TO TRAIN ON SSW-NNE AXIS...MUCH OF THE FCST AREA SHOULD GET 1-2 INCHES OF RAIN TDA. MAIN FCST ISSUE WL BE TRYING TO ADD TIMING TO EWD ADVANCE OF THE PCPN. NONE OF THE MODELS OFF TO A GREAT START...AS FRONT VERIFIED E OF WHERE ALMOST EVERY MODEL HAD IT AT 06Z. WL MAKE ISSUANCE TIME DECISION ON THE EWD PROGRESSION OF POPS...BUT THE ENTIRE AREA WL HAVE HAVE A 100 PCT 12-HR POP. PCPN WL PROBABLY STILL BE LINGERING IN THE E AFT 00Z...BUT SHOULD EXIT QUICKLY THEREAFTER. SOME LGT PCPN COULD ALSO LINGER ACRS THE FAR N CLOSE TO CORE OF UPR SHRTWV LIFTG NE OUT OF THE LARGE SCALE TROF. EXPECT CLEARING SKIES LATER IN THE NGT. BLUSTERY AND MUCH COOLER WX EXPECTED FRI. PREV FCST HAD A GOOD HANDLE ON MAX TEMPS SO LITTLE CHG NEEDED. .LONG TERM...FRI NGT THRU NEXT WED. A BROAD LONGWAVE TROF TO SETTLE OVER THE N-CNTRL CONUS (INCLUDING THE GREAT LAKES) THRU THIS WEEKEND BEFORE SHIFTING A BIT FARTHER EAST TOWARD THE ERN GREAT LAKES/MID-ATLANTIC STATES FOR THE FIRST HALF OF NEXT WEEK. INITIAL DRY AIR MASS OVER WI IN NW FLOW ALOFT WOULD LIMIT ANY SERIOUS PCPN THREAT THIS WEEKEND INTO MON...BUT FCST GETS VERY SHAKY THEREAFTER WITH THE EXPECTED MERGER OF THE LONGWAVE TROF AND REMAINS OF TROPICAL SYSTEM 'SANDY' OVER THE NE CONUS. PCPN CHCS TOWARD THE MIDDLE OF NEXT WEEK WL DEPEND ON HOW FAR INLAND THESE REMAINS CAN GET. TEMPS THROUGHOUT THE EXTENDED PERIOD WL REMAIN BLO NORMAL. A BROAD AREA OF HI PRES WL CONT TO PUSH INTO WI FRI NGT WITH SKIES BECOMING MOSTLY CLEAR AND WINDS ESSENTIALLY GOING LIGHT/VARIABLE. WHILE NOT A PERFECT RADIATIONAL COOLING SET-UP...EXPECT TO SEE TEMPS QUICKLY DROP ESPECIALLY OVER CENTRAL WI WHO WL BE CLOSER TO THE CORE OF THE SFC HI. MAY NEED TO CHOP ANYWHERE FROM 3 TO 5 DEGS FROM THE PREVIOUS FCST WHICH COULD BRING SOME READINGS DOWN INTO THE TEENS OVER PARTS OF N-CNTRL WI. AS THE HI PRES TAKES CONTROL OF THE GREAT LAKES WEATHER FOR SAT... THE DEVELOPMENT OF THE LONGWAVE TROF WL BE UNDERWAY OVER THE NRN PLAINS/UPR MS VALLEY. MDLS DO SHOW A SHORTWAVE MOVING INTO THE BASE OF THIS UPR TROF BY SAT AFTERNOON AND THIS FEATURE COULD SEND SOME HI CLOUDS TOWARD CENTRAL WI. TEMPS WL REMAIN QUITE CHILLY FOR OCTOBER STANDARDS WITH MOST AREAS ONLY REACHING NEAR 40 NORTH...LWR TO MID 40S ELSEWHERE. WHILE THE HI PRES TO TECHNICALLY STILL BE OVER THE GREAT LAKES SAT NGT...IT IS FCST TO WEAKEN SOMEWHAT AS THE LONGWAVE TROF SHIFTS EAST INTO THE UPR MS VALLEY AND THE EMBEDDED SHORTWAVE TRACKS TOWARD IA. DRY CONDITIONS TO PERSIST OVER NE WI...BUT ANTICIPATE MORE HI CLOUDS TO OVERSPREAD THE REGION...THUS PARTLY CLOUDY SKIES EXPECTED. WINDS TO REMAIN LIGHT THRU THE NGT AND EVEN WITH SOME HI CLOUDS OVERHEAD...TEMPS SHOULD AGAIN DROP INTO THE 20S INLAND...LWR 30S NEAR LK MI. THE LONGWAVE TROF DOES REACH THE WRN GREAT LAKES REGION ON SUNDAY WITH THE MEAN FLOW STARTING TO TRANSITION MORE TO THE NW. BY THIS TIME...IT IS GETTING MORE DIFFICULT IN TRYING TO DETERMINE WHERE ANY INDIVIDUAL SHORTWAVES TO EXIST. UNTIL THIS HAPPENS...PREFER TO KEEP THE FCST DRY WITH HI PRES ATTEMPTING TO RE-BUILD OVER WI. WL STILL NEED TO WATCH THE LK MI SHORELINE AS WINDS BEGIN TO VEER NORTH IN THE AFTERNOON AND MARGINAL LK EFFECT CONDITIONS DEVELOP. FOR NOW...THE WINDS APPEAR TO HAVE TOO MUCH OF A NORTHERLY COMPONENT TO BRING AND PCPN INLAND. MAX TEMPS FOR SUNDAY TO BE SIMILAR TO PREVIOUS DAYS WITH MOST OF NE WI AGAIN SEEING READINGS IN THE 40-45 DEG RANGE. LITTLE CHANGE TAKES PLACE SYNOPTICALLY OVER WI THRU MON AS THE LONGWAVE TROF REMAINS OVER THE HEART OF THE GREAT LAKES AND THE SFC HI TO EXTEND FROM WRN ONTARIO SWD THRU WI ALL THE WAY TO THE OZARKS. THE BIGGER STORY ON MON WL BE THE REMAINS OF TROPICAL SYSTEM 'SANDY' WHICH THE MDLS ARE STILL TRYING TO GET A HANDLE ON AS IT APPROACHES/GOES JUST EAST OF THE MID-ATLANTIC STATES. THIS SYSTEM APPEARS NOW TO BE QUITE FORMIDABLE AND WL HAVE AN IMPACT ON OTHER WEATHER SYSTEMS TRYING TO MOVE ACROSS THE CONUS. STILL PLENTY OF UNCERTAINTY WITH REGARDS TO THE EVENTUAL MOVEMENT OF 'SANDY' HEADED TOWARD THE MIDDLE OF NEXT WEEK. NOT KNOWING YET WHEN THIS TROPICAL REMNANT WL INTERACT WITH THE LONGWAVE TROF... WHERE THIS REMNANT WL GET PULLED INLAND OVER THE NE CONUS OR HOW FAR WWD IT COULD POSSIBLY RETROGRADE MAKES THIS PART OF THE FCST ALMOST IMPOSSIBLE. HAVE BASED THE FCST ON KEEPING THIS SYSTEM FAR ENUF TO OUR EAST SUCH THAT ANY PCPN WOULD REMAIN JUST TO THE EAST OF THE FCST AREA. THIS LEAVES THE RDG OF HI PRES OVER WI WHILE UPSTREAM SYSTEMS SLOW DOWN AND HEAD NE INTO S-CNTRL CANADA. && .AVIATION...FOR THE 12Z TAF ISSUANCE. CIGS AND VSBYS WL BE QUITE VARIABLE IN THE TSRA AHEAD OF THE FRONT. BUT EXPECT A PERIOD OF IFR CONDITIONS TO SPREAD EWD IN THE WAKE OF THE FRONT...BEFORE STG SUBSIDENCE BREAKS UP THE CLDS DURING THE NGT. && .MARINE...NOT A LOT OF FOG NOTED EARLY THIS MORNING. BUT AIR WITH UNSEASONABLY HIGH DWPTS FLOWING OVER COLDER LAKE WATERS COULD STILL GENERATE SOME TDA. SO WL KEEP ADVISORY GOING UNTIL FROPA. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Oct 25, 4:42 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CDT THU OCT 25 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 442 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS EXPECTED AS WIDESPREAD SHOWERS AND THUNDERSTORMS OVER CENTRAL AND NORTH-CENTRAL WISCONSIN GRADUALLY EXPAND EAST TODAY. ANY HEAVY RAIN FALLING IN URBAN AREAS WHERE STORM SEWER GRATES ARE CLOGGED WITH FALLEN LEAVES COULD RESULT IN PONDING OF WATERS ON ROADWAYS AND IN PARKING LOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY MEASURED RAINFALL TOTALS OVER 1 INCH AND OBSERVATIONS OF STANDING WATER DUE TO HEAVY RAIN. LMZ521-522-541>543-261100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 442 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS...PATCHY DENSE FOG...STRONG SOUTH WINDS...AND INCREASING WAVES WILL ALL POSE A HAZARD TO BOATERS TODAY. THE FOG AND THUNDERSTORMS WILL END BY EARLY TONIGHT AND WAVES WILL START TO DECREASE...BUT WINDS WILL CONTINUE TO POSE A HAZARD TO BOATERS THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. JS/AK
In the hours before
Local storm report, Oct 25, 7:51 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
751 AM CDT THU OCT 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND GST ABBOTSFORD 44.95N 90.32W
10/25/2012 M50 MPH MARATHON WI TRAINED SPOTTER
ALSO 1/2 HAIL.
&&
BERSCHLocal storm report, Oct 25, 8:08 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
808 AM CDT THU OCT 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG 2 SE COLBY 44.89N 90.27W
10/25/2012 MARATHON WI LAW ENFORCEMENT
REPORTED IN THE TOWNSHIP OF HULL. POWER LINES DOWN...COWS
MISSING...BARN BLOWN OVER.
0750 AM TSTM WND DMG 2 E COLBY 44.91N 90.26W
10/25/2012 MARATHON WI LAW ENFORCEMENT
POWER LINES DOWN
&&
BERSCHLocal storm report, Oct 25, 8:21 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
821 AM CDT THU OCT 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND GST MERRILL 45.18N 89.68W
10/25/2012 E60 MPH LINCOLN WI TRAINED SPOTTER
&&
BERSCHSpecial weather statement, Oct 25, 8:23 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 823 AM CDT THU OCT 25 2012 WIZ018-030-035-036-251415- LINCOLN-MARATHON-PORTAGE-WOOD- 823 AM CDT THU OCT 25 2012 ...THUNDERSTORMS WITH STRONG WINDS AND HAIL MOVING ACROSS CENTRAL WISCONSIN... AT 819 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHERN WOOD AND SOUTHWEST MARATHON COUNTY...MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... RIB MOUNTAIN BY 835 AM CDT... THIS STORM WILL ALSO EFFECT THE CITIES OF MOSINEE...WAUSAU...AND MARATHON CITY. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BERSCH/EB
Special weather statement, Oct 25, 8:38 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 838 AM CDT THU OCT 25 2012 WIZ018-019-030-031-035-036-251400- LANGLADE-LINCOLN-MARATHON-PORTAGE-SHAWANO-WOOD- 838 AM CDT THU OCT 25 2012 ...THUNDERSTORMS WITH STRONG WINDS AND HAIL MOVING ACROSS CENTRAL WISCONSIN... AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER CENTRAL MARATHON COUNTY EXTENDING FROM WEST OF MOSINEE TO JUST WEST OF WAUSAU...MOVING NORTHEAST AT 65 MPH. PENNY SIZE HAIL...WINDS UP TO 55 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... GLANDON BY 845 AM CDT... WAUSAU...HAMBURG...AND MERRILL IN THE NEXT 30 MINUTES. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB/BERSCH
Local storm report, Oct 25, 8:40 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
840 AM CDT THU OCT 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL 5 N RHINELANDER 45.70N 89.41W
10/25/2012 M0.88 INCH ONEIDA WI TRAINED SPOTTER
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 12:27 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 33 min |
| Oct 25, 7:51 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 39 min |
| Oct 25, 8:26 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 30 min |
| Oct 25, 8:43 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 21 min |
| Oct 25, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Langlade | 27 min |
| Oct 25, 9:21 AM CDT | Severe Thunderstorm Warning | GRB | Forest | 24 min |
| Oct 25, 9:43 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 18 min |
| Oct 25, 2:07 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 20 min |
| Oct 25, 2:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.